# SDR AALA20140724011

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 83,870 hours, 37,879 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK INBD SUPPORT RIB CRACKED.  INSTALLED DOUBLER IAW CARD 57-98-05.
